# SDR 2015FA0000262

- Difficulty date: June 8, 2015
- Submitted: June 8, 2015
- Operation: General aviation
- Aircraft: N8844X
- Make and model: Cessna 182D
- Aircraft serial: 18253244
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 07341101
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE ACFT, NOTICED RIVETS LOOSE ON ELEVATOR TORQUE TUBE WHERE THE TORQUE TUBE ATTACHES TO THE PYLON ASSEMBLY.
